Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A construction of Lie algebras by triple systems


Author: W. Hein
Journal: Trans. Amer. Math. Soc. 205 (1975), 79-95
MSC: Primary 17B60
DOI: https://doi.org/10.1090/S0002-9947-1975-0393153-5
MathSciNet review: 0393153
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A construction of Lie algebras by means of special unital representations of Jordan algebras on a certain kind of triple systems is given which generalizes the construction due to Freudenthal, Faulkner and Koecher.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17B60

Retrieve articles in all journals with MSC: 17B60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1975-0393153-5
Keywords: Lie algebras, Jordan algebras, special representations of Jordan algebras, triple systems
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society